# SDR IPXA2016031900944

- Difficulty date: March 7, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB11629
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CRACKED FORMER IN LT WING FIXED L/E AT BS XORS 455.  REMOVED FABRICATED AND INSTALLED REPLACEMENT FORMER IAW DWG ARB 7762, SRM 51-35-01, 51-33-01.
